The existence of moments of ridge-like $k$-class and partially restricted reduced form estimators

Swamy, P. A. V. B., Mehta, J. S. . Communications in Statistics: Theory and Methods 1982. 11 :2793-2799

Locate this article in:

Bibtex

@article{CIS-45421,
  Author = {Swamy, P. A. V. B. and Mehta, J. S.},
  Title = {The existence of moments of ridge-like $k$-class and partially restricted reduced form estimators},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {11},
  Year = {1982},
  Pages = {2793--2799},
  Keywords = {}
}

Similar articles